# SDR SWAA2021081804395

- Difficulty date: August 5, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN AFT L/H WINDSCREEN DOES NOT WORK. ; / [01] REPLACED AFT LT WINDSCREEN MEGAPHONE IAW MT 725-031-00-05Y MM25-64-00; [02] VERIFIED AFT MEGAPHONE REPLACEMENT PER MT 725-031-00-05Y MM25-64-00
